# SDR CA190801003

- Difficulty date: August 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 2400 · Electrical Power System
- Part: Buss Bar
- Part number: C6NF109113
- Condition: Mismanufactured
- Location: External Power
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NEW BUS BAR RECEIVED FROM VIKING AIR LIMITED. SLOTTED END DOES NOT FIT OVER EXTERNAL POWER RECEPTACLE MS3506-1. (REF: IPC PSM 1-63-4, CH 24-40-00, FIG 1, ITEM 5.) SHUNT END FITS PROPERLY. SLOT OPENING MEASURES 0.351-0.359 ACROSS. THREAD OF EXTERNAL RECEPTACLE POST IS .375-24 UNF.  BUS BAR TO BE RETURNED TO VIKING FOR REPLACEMENT. ++X++ (TC# 20190801003)
